loading... close

Anyone experiencing hair loss with tamoxifen ?

anonymous Profile
Asked by

anonymous

Survivor since 2012 over 7 years
Topics
 
  • Cheryl Wornham Profile
    anonymous
    Learning About Breast Cancer
    I have been on tamoxifen 9 months no hair loss
    over 7 years Comment Flag
  • Sharon Martin Profile
    anonymous
    Learning About Breast Cancer
    I have been on tamoxifen for about 3 months I have very thick hair and I noticed that I every now and then a few strands fall out .
    over 7 years Comment Flag
  • Marianne R. Profile
    anonymous
    Survivor since 2011
    Like Vicki I had taxatere my hair is very thin on top. I've been on Tamoxifen a little over a year and my hair is still very thin on top.
    over 7 years Comment Flag
  • Lisa W Profile
    anonymous
    Patient
    Is that 1 of the side effects? I didnt know that. My hair is starting to grow back now. Will be starting tamoxifin in a few wks.
    over 7 years Flag
    • anonymous Profile
      anonymous
      Survivor since 2012

      I didn't think so but I notiv

      over 7 years Flag
    • anonymous Profile
      anonymous
      Survivor since 2012

      Sorry hit send to soon. I noticed when I comb it some hairs are coming out. Not a lot but enought that I asked oncologist and she said yes it's from the tamoxifen. I'm also noting a few eyelashes falling out. I'm taking biotin now and using hair...

      more

      Sorry hit send to soon. I noticed when I comb it some hairs are coming out. Not a lot but enought that I asked oncologist and she said yes it's from the tamoxifen. I'm also noting a few eyelashes falling out. I'm taking biotin now and using hair products for thinning hair. Hopfully this will stop. Sounds like it is not usual.

      over 7 years Flag
  • vicki e Profile
    anonymous
    Stage 2B Patient
    I experienced permanent hair loss with taxotere. ( treatment from five years ago, so I think it's been long enough). But I have not taken tamoxifen
    over 7 years Comment Flag
  • jan bursky Profile
    anonymous
    Learning About Breast Cancer
    I have been on it foe 14 months and my hair has not thinned. It came back much thicker and curlier after chemo. Only side effect is incredibly frequent hot flashes.
    over 7 years Comment Flag
  • Jacquie B Profile
    anonymous
    Learning About Breast Cancer
    Not yet, it's been almost a month. You?
    over 7 years Flag
    • anonymous Profile
      anonymous
      Survivor since 2012

      I have been two months and noticed some hair loss . I talked to oncologist about it and she said it is the tamoxifen but should be minimal.

      over 7 years Flag
    • Jacquie B Profile
      anonymous
      Learning About Breast Cancer

      I think that I have sooooo much hair that I just wouldn't notice.

      over 7 years Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I started it about a month ago and I been noticing that my hair stopped growing and I'm actually losing some ;(
    over 7 years Flag
    • anonymous Profile
      anonymous
      Survivor since 2012

      That's what I'm noticing too. My eyelashes are falling out too. Dr said it may stop with time but it is the drug causing it. I started taking biotin and using nioxin hair products for thinning hair now and I will let you know if I find it helps.

      over 7 years Flag
  • J G Profile
    anonymous
    Learning About Breast Cancer
    Been on Tamoxifen for 10 months... Had stray hairs falling out at first but now nothing noticeable. My hair is long (shoulder length) and I have to get it trimmed at least every 5-6 weeks... Only bad side effect is HOT FLASHES... Good luck!!! We all respond differently to drugs!!
    over 7 years Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word